MAUDE Adverse Event Report: BOLTON MEDICAL, INC. RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC

BOLTON MEDICAL, INC. RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Catalog Number 28-N4-30-209-26U
Medical Device Problem Codes Failure to Seal (4070); Device Endoleak (4074)
Health Effect - Clinical Code Clinical Endoleak (4843)
Type of Reportable Event Serious Injury
Event or Problem Description
"a review of the device history records showed no issues were found during the manufacture of the device.As indicated in the narrative, the pre-case plan, pre/post ct imaging, and additional information were not available due to hospital policy.The patient underwent a tevar procedure to treat a thoracic aneurysm with a relay pro nbs device (28-n4-30-209-26u).There were no issues reported during advancement and deployment of the implanted device.A type ia endoleak was revealed at the 6-month follow-up.Without the imaging for evaluation, the assessment of the anatomy, verification of the correct sizing, graft selection, and positioning of the stent-graft could not be confirmed.The type ia endoleak could not be confirmed; therefore, the root cause could not be determined." patient outcome: "review of the device history records showed no issues with the manufacture of the device.With the limited information provided, the root cause of the reported failure of type ia endoleak could not be determined.Endoleaks are known adverse events of tevar procedures.".
 
Additional Manufacturer Narrative
Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTON MEDICAL, INC.
799 international parkway
sunrise FL 33325
Manufacturer Contact
manuel benitez
799 international parkway
sunrise, FL 33325
9548389699
MDR Report Key23417523
Report Number2247858-2025-00249
Device Sequence Number18388260
Product Code MIH
UDI-Device Identifier00843576151048
UDI-Public00843576151048
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P200045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date01/13/2026
Device Catalogue Number28-N4-30-209-26U
Device Lot Number2401080268
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Initial Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown